MathSciNet Relay Station
MathSciNet bibliographic data
MR1234632 (95f:04008) 04A20
Shioya, Masahiro The minimal normal $\mu$-complete filter on $P\sb \kappa\lambda$. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1565–1572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement